# SDR QXEA200501800

- Difficulty date: November 24, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 10,043 hours, 7,392 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - BULKHEAD AS FUSELAGE STATION 280 RIGHT LOWER WEB IS CORRODED.  REPAIRED WEB IAW REO 670-53-11-052 REVISION A.
